# SDR AMTA200700108

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT ILLUMINATED ON RECALL DURING TAXI IN.  PERFORMED PSEU BITE IAW FIM 32-09-00-810-801 FAULT CODES 27-62004 AND 32-62006, AND FIM 32-61-00-810-806 AND 823.  FOR R/RADIO ALTIMETER, CLEARED FAULTS AND PERFORMED BITE ON PSEU AND RAD-ALT NO FAULTS NOTED.  (K)
